# SDR C2XA09TY155

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,741 hours, 10,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CURRENTLY IN A C-CHECK STATUS WHEN INSP FOUND A GOUGE ON THE PAX DOOR AFT SIDE LWR EDGE. MX MEASURED, BLENDED AND INSTALL A DOUBLER OVER THE DAMAGED AREA.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
